# SDR DU4R2006421

- Difficulty date: April 30, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Part number: 59366741
- Part serial: DL84
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, EXFOLIATED IN SEVERAL PLACES THROUGHOUT AFT AIRSTAIRS INTERIOR CAVITIES.  REPAIRED EXFOLIATED CORROSION IN SEVERAL PLACES THROUGHOUT AFT AIRSTAIRS INTERIOR CAVITIES BY FABRICATING AND INSTALLING FORMED ANGLE FROM 2024-T4 .040", AND 5 DOUBLERS FROM 2024-T3 .032 AND 1 ANGLE FROM 7075-T6, 1 ANGLE FROM S1419056, AND 7 ANGLES FROM S1249243 IAW MD-80 SRM 52-01, 51-30-2 AND DOUGLAS DWG 9915570 AS DIRECTED BY TIMCO RFTS NR 60005.
